MathSciNet Relay Station
MathSciNet bibliographic data
MR2069380 52C22 (52B05)
Dutour, Mathieu The six-dimensional Delaunay polytopes. European J. Combin. 25 (2004), no. 4, 535–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement